Zoloft Question

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

SUEBIRD
Regular Member


Date Joined Apr 2007
Total Posts : 25
   Posted 7/30/2007 7:11 AM (GMT -7)   
Has anyone ever heard of if you taking to high of a dose of zolft im on 150 mgs that it can give u side effects such as when I wake up in the morning I wake up like my body inside feels like its shaking and I wake up sweaty sometimes, Coluld this be to high of a dose of thew zoloft. Please help. Thank You Suebird

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/30/2007 8:23 AM (GMT -7)   

Hi Suebird,

I am sorry I do not have the answer for you on your medication question. I think, perhaps, that the best person to discuss this issue with is your physician.

Someone else may have information  yeah


Respectfully
Kitt
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression 
******www.healingwell.com/donate******
_____________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter

 


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 7/31/2007 6:08 AM (GMT -7)   
How long have you taken this med and IMO it might just be a side effect that will go away
BUT
I agree talk to your doc about it okay and let us know
I am not on this med so I am sorry I cannot help you

Please take care n let us know what is said

LYN
    Contribute today to support Healing Well Forums...Donate @
 
Moderator for Anxiety /Panic
Moderator for Alzheimer's
Co Moderator for Crohns Disease 
 
 DX with Crohns, Pyoderma Gangrenosum,Anxiety /Panic
 
  
 Be Thankful for the Difficult times..During those times we GROW
 
             EMPATHY is Always Better than APATHY
 
 Walk With Us We Will Take your Hand .......
 
  
                                  


SUEBIRD
Regular Member


Date Joined Apr 2007
Total Posts : 25
   Posted 7/31/2007 7:39 AM (GMT -7)   
Hi everyone,

I have been on the zoloft for almost 12 weeks now and I spoke with the Dr yesterday and he has decided to lower my zoloft from 150 mgs to 100mgs he thanks I maybe on to high of a dose and thats why i'm still having the side effect and stomach problems still in the morning., and I was suppose to be weaning off the zyprexa i'm down to 2.5 mgs now and he told me to keep it at that dose until we see how i'm going to do on the lower dose of zoloft. Also I take .5mg of klonopin split it in half take moring and night. I hope this change will work for me. Also does anyone thank im going to have any withdraw from lowing the zoloft. Pleae write back.

Thank You Sue

Danxiety
Regular Member


Date Joined Aug 2007
Total Posts : 322
   Posted 8/1/2007 6:31 PM (GMT -7)   
Hey, this is my first post, and i'm not a doctor. From my own experience, i've had withdrawal symptoms in the past from going down on zoloft. Since you have been on it for 12 weeks, i'm not quite sure how much they will effect you, especially if you're on too high of a dose. It seems to me, if that is the case, you might feel some withdrawal, but the benefits of being on the right dose might make you fell better all around.

These drugs seem to effect us all so differently. For me, I went down very slow. I was at 100MG and it took me a year to completely tapper off. I tried a faster approach one time and the withdrawals where very strong.

just keep a close eye on yourself, which i'm sure you will do. Hopefully bringing you to the dose you should be on will just make ya feel better!

Take care_
Dan
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 3:34 AM (GMT -7)
There are a total of 2,732,879 posts in 301,067 threads.
View Active Threads


Who's Online
This forum has 151222 registered members. Please welcome our newest member, TAS-MS/lupy.
240 Guest(s), 2 Registered Member(s) are currently online.  Details
Skyy, tdnjam


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer